# SDR AALA20012092

- Difficulty date: December 3, 2001
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN AFT CABIN SECTION DIM.  REPLACED EMERGENCY EXIT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
